# SDR YENA2008046

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 5,724 hours, 3,650 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 426, PBI-BOS, ON APPROACH AFTER SELECTING LDG GEAR DOWN, RECEIVED A STEER FAIL EICAS.INTERROGATED STEER FAIL MESSAGE IN CMC.  NO CORRELATED FAULTS FOUND.  COMPLIED WITH FIM TASK 32-53-00-810-806A.  ALL FAULTS CLEARED.  PERFORMED CHECK OF STEERING SYSTEM PER AMM 32-52-00-720.  ALL CHECK GOOD.  TAXIED AIRCRAFT AND STEERING SYSTEM OPERATES NORMALLY.  NO DEFECTS NOTED AT THIS TIME.
